# SDR ABXA20200522118

- Difficulty date: May 22, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 63,909 hours, 43,692 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T1380114
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OTBD FWD ZEE ANGLE WORN.  THE AIRPLANE WAS GROUNDED.
